Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Free symmetric group algebras in division rings generated by poly-orderable groups

Full text
Author(s):
Ferreira, Vitor O. [1] ; Goncalves, Jairo Z. [1] ; Sanchez, Javier [1]
Total Authors: 3
Affiliation:
[1] Univ Sao Paulo, Dept Math IME, BR-05314970 Sao Paulo - Brazil
Total Affiliations: 1
Document type: Journal article
Source: Journal of Algebra; v. 392, p. 69-84, OCT 15 2013.
Web of Science Citations: 4
Abstract

We show that the canonical involution on a nonabelian polyorderable group G extends to the Hughes-free division ring of fractions D of the group algebra k{[}G] of G over a field k and that, with respect to this involution, D contains a pair of symmetric elements freely generating a free group subalgebra of D over (C) 2013 Elsevier Inc. All rights reserved. (AU)

FAPESP's process: 09/50886-0 - Embedding group algebras and crossed products in division rings
Grantee:Javier Sanchez Serda
Support type: Scholarships in Brazil - Post-Doctorate
FAPESP's process: 09/52665-0 - Groups, rings and algebras: interactions and applications
Grantee:Francisco Cesar Polcino Milies
Support type: Research Projects - Thematic Grants